# SDR DALA2021030301211

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 62,455 hours, 20,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP OR3 OVERHEAD EMERGENCY EXIT SIGN LENS COVER MISSING. CORRECTIVE ACTION: REPLACED MISSING LENS COVER. SYSTEM OPERATION IS NORMAL. (LP 7407130)
